# SDR ASAA2014100809329

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 26,815 hours, 8,332 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP, ON GROUND,  ACFT GROUNDED.  RESET CIRCUIT BREAKER, OPS NORMAL.
